# SDR IPXA2020120162983

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,531 hours, 15,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA, SUPPLEMENTAL SDR.  L1 DOOR SLIDE/RAFT INDICATOR LIGHT INOPERABLE.  DEFERRED L1 DOOR SLIDE REMOTE PRESSURE TEST INDICATOR, PER MEL 25 61 2 M727576 ASSIGNED.  REPLACED SWITCH & BATTERIES, REF MM 25-61-04.  OPERATIONS CHECK GOOD.
